# SDR IXXA0500192S

- Difficulty date: February 4, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701446501
- Condition: Delaminated
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT HAND FLAP STATION 219 FLAP VANE DELAMINATED.  REMOVED AND REPLACED FLAP VANE, RIG CHECK GOOD IAW DC8 MM 27-51-14.
